Has this happened to others??

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

hezzer926
Regular Member


Date Joined Sep 2008
Total Posts : 285
   Posted 4/2/2009 1:23 PM (GMT -6)   
I went to the allergist today to get tested for food allergies... all came up negative but he;s running IGE blood test... Anyways, he questioned everything I have been on as well as the duration I've been on them... He said that he really doesnt think I should have been on diflucan for almost 5 months.. I wanted to agree with him on that one.. anyone else been on it that long?

I kept on defending my LLMD.. The allergist was an extremely sincere man but he went as far as to look up my dr's credentials and questioned the fact that he was licensed as a psychiatrist...

Anyways, he also did a physical exam and thinks I should start nexium because when he pressed on the upper stomach, it hurt badly and I've recently been having heart burn... Will nexium be okay to take w/mepron, diflucan(if I continue), and ketek??

CajunGrl
Veteran Member


Date Joined Mar 2009
Total Posts : 4717
   Posted 4/2/2009 1:55 PM (GMT -6)   
Does your allergist know everything you are taking? If so, then I don't think he would have prescibed it if it could interfere with your other medicine in any way. I take Axid AR for my stomach with all of my meds. I think you will have to space them out though. Maybe take the Nexium at night. I think if you take them together, it does something with absorption meaning it can lesson the strength of your meds. Don't quote me on that though. You can also call your pharmacy and they can tell you if it's okay to take with your other meds. Good luck!
Have a blessed day!


Razzle
Veteran Member


Date Joined Aug 2007
Total Posts : 4399
   Posted 4/2/2009 2:36 PM (GMT -6)   
DGL (de-glycyrrhizinated licorice) is often used to treat heartburn - it tightens the Lower Esophageal Sphincter so that stomach acid can't wash backwards up the esophagus and cause the heartburn.

Also, if you have H. Pylori infection, it can be treated with mastic gum and myrrh gum quite successfully. I got rid of mine this way...

Nexium, Axid, and related medications only mask the symptoms of heartburn by reducing the acidity of the stomach. This opens you up for infections in the stomach, since stomach acid kills some bacteria & other critters. Also, there is an increased risk of developing food allergies and nutritional deficiencies (Vitamin B12, iron, calcium, etc. - any nutrient that requires stomach acid for absorption) in those on long-term acid reduction medications.

I hope this is helpful - take care,
-Razzle
Chronic Lyme Disease, Gluten & Sulfite Sensitivity, Many Food/Inhalant/Medication/Chemical Allergies & Intolerances, Asthma, Gut issues (dysmotility, non-specific inflammation), UCTD ("Secondary Lupus-Like Syndrome"), Osteoporosis, Pancytopenia, chronic malabsorption/malnutrition, etc.; G Tube; Currently TPN-dependent.
Meds:  Zofran, Pulmicort, Heparin (to flush PICC line), IV Ceftazidime (for Plural Effusion).


naturebabe
Regular Member


Date Joined Mar 2009
Total Posts : 37
   Posted 4/3/2009 4:06 PM (GMT -6)   
I totally agree w/ Razzle about the complications of Nexium, Axid, etc. They only mask the symptoms and deplete the body of essential nutrients.
ACV (like Bragg's, Apple Cider Vinegar), and fresh squeezed organic lemon juice are actually very good for alkalizing the body, even though they are in themselves acidic. I drink 1/2 to 1 cup of fresh squeezed organic lemon juice a day. Good stuff!! It makes alkalizing ash when in the stomach and digested, plus it's great for detoxing!
Age 32
Bitten age 11 yrs old, WB positive age 16. Treated IV Rocephin 4 months PICCline. Herx/anaphylactic shock-almost died.

Relapse in 2005, age 29. New and old lyme, WB positive.
Babesia, Bartonella and Mycoplasma positive via VEGA machine and EAV machine testing. Awaiting blood test results. Pretty sure I have them all.

MRI w/contrast 6/08. 2.8mm pituitary tumor. MRI w/ contrast hurt.
MRI w/ contrast 12/08. Pituitary tumor grew to 3.0. MRI w/ contrast was EXCRUCIATING. NEVER another MRI w/ contrast again in my life!

Extreme, OFF THE CHARTS migraine and neck/skullbase pain.
Severe reaction/heart attack to FROVA (frovatriptan) migraine medication on 1st dose. Heart never the same.
Tachycardia up to 165 bpm.

Doxy and malarone 6 weeks November 2008-then broke out in full body red itchy hives, discontinued med by doc order.

Started Biaxin/Plaquenil Feb 2009 for 1 week-went to hospital with EXCRUCIATING migraine I've had for months-hospitalized almost 2 weeks, with not much relief. Head is still splitting open/neck skullbase pain. Med's were discontinued.

Started New LLMD, Dr. C.
Zithromycin started 3/10/09. Throat constriction today, 3/18/09. Ordered to stop Zithro. I DON'T WANT TO STOP ZITHRO! This is the only med so far I've responded to!!

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, October 21, 2017 3:01 AM (GMT -6)
There are a total of 2,885,085 posts in 316,551 threads.
View Active Threads


Who's Online
This forum has 157662 registered members. Please welcome our newest member, Suddenmenopisthecause.
219 Guest(s), 7 Registered Member(s) are currently online.  Details
Georgia Hunter, boeing, Dimitri71, Girlie, mpost, Anxious Esq., straydog


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer